# SDR DL73K000889

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 46,953 hours, 38,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577689
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FUSELAGE SKIN AT FS 967 BETWEEN STR 27L AND 27R.  THE FRAME SHEAR TIE AND STR 27R WAS ALSO  CORRODED AT THIS LOCATION.  THE STRINGER WAS REPAIRED PER  B737-200 SRM 53-10-3, FIGURE 1, THE FRAME SHEAR TIE REPLACED AND THE SKIN WAS REPAIRED PER ERA 334341-14.  THE DAMAGE WAS FOUND AT HMV.
